# SDR CA020605008

- Difficulty date: June 4, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 8500017
- Condition: Split
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THERE WAS A ZONE 1 FIRE INDICATION ON THE NR 1 ENGINE THE THROTTLE WAS RETARDED TO 2 20 INCH INDICATION STOPPED BUT REAPPEARED THE ENGINE WAS SHUT DOWN AND THE PROP WAS FEATHERED. THE AIRCRAFT RETURNED TO BASE. UPON INVESTIGATION BY MAINTENANCE STAFF THE EXHAUST STACK AT POSITION NR 9 WAS FOUND SPLIT,  THE HEAT HAD CAUSED THE FIRE WIRE WAS BURNED THROUGH CAUSING THE FIRE INDICATION. THE EXHAUST STACK WAS REPLACED AS WELL AS THE FIRE WIRE.  THE AIRCRAFT WAS INSPECTED FOR OTHER DAMAGE. FOUND SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE. TOTAL TIME ON EXHAUST STACK IS UNKNOWN.
